# SDR REXA2025091500858

- Difficulty date: August 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 37,166 hours, 27,207 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 601R103711
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FLAP FITTING OF FLAP STUB FAIRING 171DL AT LH WING TRAILING EDGE (ROOT WING). FLAP FITTING OF FLAP STUB FAIRING 171DL AT LH WING TRAILING EDGE (ROOT WING). WERE REPLACED PER CRJ900 SRM 51-41-02-001-001-A01 AND SRM 51-42-21-001-001-A01
